Pacific Journal of Mathematics

Integral formulas and integral tests for series of positive matrices.

Audrey Terras

Article information

Source
Pacific J. Math., Volume 89, Number 2 (1980), 471-490.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779254

Mathematical Reviews number (MathSciNet)
MR599134

Zentralblatt MATH identifier
0447.10029

Subjects
Primary: 10D24
Secondary: 10C15 10D20 10E35

Citation

Terras, Audrey. Integral formulas and integral tests for series of positive matrices. Pacific J. Math. 89 (1980), no. 2, 471--490. https://projecteuclid.org/euclid.pjm/1102779254


Export citation

References

  • [1] A. N. Andrianov, Euler products corresponding to Siegel modular forms of genus 2, Russian Math. Surveys, 29 (1974), 43-110.
  • [2] T. Arakawa, Dirichlet series corresponding to SiegeVs modular forms, Math. Ann., 238 (1978), 157-174.
  • [3] J. Arthur, Eisenstein series and the trace formula, Proc. Symp. Pure Math., 33, AMS, Providence, 1979.
  • [4] P. T. Bateman and E. Grosswald, On Epstein's zeta function, Acta Arith., 9 (1964), 365-373. 5A. Borel and G. Mostow (eds.), Algebraic groups and discontinuous subgroups, Proc. Symp. Pure Math. 9, AMS, Providence, R.I.,1966.
  • [6] M. Born and K. Huang, Dynamical Theory of Crystal Lattices, Oxford U. Press, London, England, 1956.
  • [7] S. D. Chowla and A. Selberg, On Epstein's zeta Junction, J. Reine Angew. Math., 227 (1967), 86-110.
  • [8] H. Davenport, Lectures on selected topics in the geometry of numbers, Stanford University, 1950.
  • [9] B. N. Delone and S. S. Ryskov, Extremal problems in the theory of positive quadratic forms, Proc. Steklov Inst. Math., 112 (1971), 211-231.
  • [10] R. H. Farrell, Techniques of maltiariate calculus, Lecture notes in Math., 520, Springer, N.Y., 1976.
  • [11] S. Gelbart and H. Jacquet, Forms of GL{2) from the analytic point of view, AMS Summer Institute on Automorphic Forms, Corvallis, Oregon, 1977.
  • [12] R. Godement, Introduction a la theorie de Langlands, Sem. Bourbaki (1976), exp. 231, Benjamin, N.Y., 1979.
  • [13] D. Goldfeld and C. Viola, Mean values of L-functions associated to elliptic, Fermat and other curves at the centre of the critical strip, J. Number Theory, 11 (1979),305-320.
  • [14] E. Hecke, Math. Werke, Vandenhoecke und Ruprecht, Gttngen, 1970.
  • [15] S. Helgason, Differential Geometry and Symmetric Spaces, Academic, N.Y., 1962.
  • [16] S. Helgason, Lie Groups and Symmetric Spaces, Battelle Rencontres Lectures, ed. by DeWitt and Wheeler, Benjamin, N.Y., 1970.
  • [17] K. Imai, Generalization of Hecks correspondence to Siegel modularforms, to appear in Amer. J. Math.
  • [18] A. T. James, Special Functions of Matrix and Single Argument in Statistics, Theory and Applications of Special Functions, ed. Askey, Academic, N.Y., 1975.
  • [19] M. Koecher, Uber Dirichlet-Reihen mit Funktionalgleichung, J. Reine Angew. Math., 192 (1953), 1-23.
  • [20] T. Kubota, Eisenstein Series, Wiley, N.Y., 1973.
  • [21] S. Lang, Algebraic Number Theory, Addison-Wesley, Reading, Mass., 1970.
  • [22] R. Langlands, On the functional equations satisfied by Eisenstein series, Lecture notes in Math., 544, Springer, N.Y., 1976.
  • [23] A. F. Lavrik, On functional equations of Dirichlet functions, Math. USSR-Izvestija, 31 (1967), 412-432.
  • [24] H. Maass, Siegel's modular forms and Dirichlet series, Lecture notes in Math., 216, Springer, N.Y., 1971.
  • [25] H. Maass, Review of [19] in Zentralblatt fur Math., 53, 55.
  • [26] J. Milnor, Hilbert's problem 18, Proc. Symp. Pure Math., 28, AMS, Providence, R.I., 1976, 491-506.
  • [27] J. Milnor and D. Husemoller, Symmetric Bilinear Forms, Springer, N.Y., 1973.
  • [28] M. Novodvorsky,Automorphic L-functions for symplectic groups GSp(4),Proc. Symp. Pure Math., 33, AMS, Providence, 1979.
  • [29] A. Ogg, Modular Forms and Dirichlet Series, Benjamin, N.Y., 1969.
  • [30] R. Perlis, On the equation (s) = L(s), J. Number Theory, 9 (1977), 342-360.
  • [31] I. I. Piatetskii-Shapiro, Classical and adelic automorphic forms, AMS Summer Institute on Automorphic Forms, Corvallis, Oregon, 1977.
  • [32] I. I. Piatetskii-Shapiro, Multiplicity-one theorems, Proc. Symp. Pure. Math., 33, AMS,Providence, 1979.
  • [33] S. S. Ryskov, The geometry of positive quadratic forms, AMS Transl. (2), 109 (1977), 27-32.
  • [34] A. Selberg, Harmonic analysis and discontinuous groups in weakly symmetric Rie- mannian spaces with applications to Dirichlet series, J. Indian Math. Soc, 20 (1956), 47-87.
  • [35] C.L. Siegel, Gesammelte Abhandlungen, Springer, N.Y., 1966.
  • [36] C.L. Siegel, On quadratic forms, Tata. Institute, Bombay, India, 1956.
  • [37] H.M. Stark, The analytic theory of algebraic numbers, BAMS, 81 (1975),961-972.
  • [38] H.M. Stark, Hilbert's 12th problem and L-series, BAMS, 83 (1977),1072-1074.
  • [39] A. Terras, A generalization of Epstein's zeta function, Nagoya Math. J., 42 (1971), 173-188.
  • [40] A. Terras, Functional equations of generalized Epstein zeta functions in several variables, Nagoya Math. J., 44 (1971),89-95.
  • [41] A. Terras,Fourier coefficients of Eisenstein series on one complex variable for SL(n), TAMS, 205 (1975),97-114.
  • [42] A. Terras, Applications of special functions for the general linear group to number theory, Sem. Delange-Pisot-Poitou, Paris, France, 1977.
  • [43] A. Terras, G. Purdy, R. Terras, and H. Williams, Graphing L-functions of Kronecker symbols in the real part of the critical strip, to appear in Math. Student.
  • [44] A. Terras, Harmonic analysis on symmetric spaces and applications to number theory, UCSD Lecture Notes.
  • [45] R. Terras, The determination of incomplete gamma functionsthrough analytic integration, J. of Comp. Physics, 31 (1979),146-151
  • [46] R. Terras, On the convergence of the continued fraction for the incomplete gamma function and an algorithm for the Riemann zeta function, preprint.
  • [47] V.S. Varadarajan, Harmonic analysis on real reductive groups, Lecture notes in Math., 576, Springer, N.Y., 1977.
  • [48] A. Weil, L'integration dans les groupes topologiques, Hermann, Paris, 1965.
  • [49] A. Weil,Sur quelques resultats de Siegel, Summ. Bras. Math., 1 (1946), 1-19.